Rachel, This is SO depressing with all this spam! This was an awesome website a few years ago helping so many with a wonderful moderator!!! We had a wonderful support group here. Sadly, I don't believe we will ever see that quality information and assistance again on here. Hope you are well! ~ JennaView Thread
Thanks Rachael! We loose hair during chemo, why not brain cells? I know too many women that have mind lapses, including myself. It is scary, but I think reading, doing puzzles, and keeping the mind active help a lot. It is an everyday challenge for sure. Nice to see a bit of humor associated with this - we need to laugh for sure, in order to stay sane!!!
Arimidex is tough too but I find the longer I have been on it, the symptoms of bone pain are less. I do have muscle aches occasionally. As far as headaches, this winter was tough with the dry cold air, but I also see this pill causes sinus pain and pressure. I blame everything on it, but don't know if its that or just being close to 60!!! You can get a copy of the side effects on all these drugs right from the WebMD website. For me, being on the pill and lessening my chance of recurrence was the right decision. I am in year 7 now of a total of 10 years on meds post cancer. be well - JennaView Thread
Hi Roberta!!! Oh, so glad to see you posting here!!! I haven't posted in a while but am trying to get better about checking in! Sorry for your health issues but so glad you are now doing well. I have windows 8 on this computer and I tell you, I have had it 2 years and I am still not used to it - lol!!! I use windows 7 at work and that is so much easier!!! But at least we have a means to keep in touch! I can't believe how the little man has grown - yikes - 3~!!!!!! We truly have a history here, don't we??? Hello Cindy and Rachel too - I feel like the old gang is back! Roberta, any plans to go to Maine and have some yummy ice cream and lobster this summer????
Not sure about this one - I hope its true but I had also seen several studies that state women who breast feed are far less likely to ever develop breast cancer. I breast fed both of my children for 6 months each, as did all of the 8 women in my support group. One has had a recurrence, blessedly so far the rest of us have not. ~ JennaView Thread
I had idc stage II and did have radiation, but I was on tamoxifen for nearly 3 years and have been on arimidex for 3/12. Docs say new studies recommend total of 10 years on meds. The side effects aren't great, arimidex can cause bone loss also, but I am taking it to hopefully lessen my chance of recurrence. There is no easy answer and I get frustrated too. I get a bone density test every 2 years (have one tomorrow) so hoping I am doing okay. best to you whatever you decide ~ JennaView Thread
Hi, I cannot believe you have a doctor who thinks you are paranoid. I would get rid of that doctor immediately. I see nothing to laugh about, and perhaps you may need to see a neurologist because of the falls. It could be some type of neuropathy which some drugs cause. Please check with your oncologist for the recommendation of a new pcp, or check with your health provider. Breathe!!! You certainly have a lot going on and it is upsetting to not be taken seriously.
Good luck and please let us know how you are doing.
Hi, This is a very personal decision and everyone has a different opinion. I had stage 2B invasive ductal carcinoma, had chemo, then lumpectomy then 33 radiation treatments. For me this was the best decision. I have a regimen of 10 years on meds. NO decision is easy, and I wish you well - I have 2 friends who had mastectomies, and for them they are happy with their choice, although both did have chemo. best to you and let us know what you decide ~ JennaView Thread
Hi, I never had stomach aches from radiation, but a lot of hot flashes and fatigue. I do get a lot of indigestion, but I am not sure if that was from the chemo too and I take Arimidex. Over the counter antacids seem to help. I would definitely check with your doctor if your symptoms continue. It could be one of these crazy viruses going around, but best to be sure.